All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

2021: Volume 7, Issue 6

Research Article:  J Stats Math Sci
Intuitionistic Fuzzy Programming Technique to Solve Multi-objective Transportation Problem
Ajjaz Maqbool, Chitranjan Sharma 
Research Article:  J Stats Math Sci
Analysis of Exponential and Hyperbolic Growth Models of Population Dynamics Applied to Indian Population Growth
Muthukamalam MS 
Research Article:  J Stats Math Sci
Fuzzy Incident Matrix
 P. Divya, C. Sindhujaa
Research Article:  J Stats Math Sci
Finite-Time Blow-up of Parabolic PDE with Singular Coefficients, Method of the Fundamental Solutions
Yaremenko Mykola Ivanovich
News and Views:  J Stats Math Sci
Reprints and E-prints Announcement
Jennifer G